- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 264874, 16 pages
A Stochastic Dynamic Model of Computer Viruses
School of Information Engineering, Guangdong Medical College, Dongguan 523808, China
Received 8 June 2012; Accepted 16 July 2012
Academic Editor: Bimal Kumar Mishra
Copyright © 2012 Chunming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [7 citations]
The following is the list of published articles that have cited the current article.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013.
- Chenquan Gan, Xiaofan Yang, Qingyi Zhu, Jian Jin, and Li He, “The spread of computer virus under the effect of external computers,” Nonlinear Dynamics, 2013.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, and Xulong Zhang, “An epidemic model of computer viruses with vaccination and generalized nonlinear incidence rate,” Applied Mathematics and Computation, vol. 222, pp. 265–274, 2013.
- Lu-Xing Yang, “The spread of computer viruses over a reduced scale-free network,” Physica A-Statistical Mechanics and Its Applications, vol. 396, pp. 173–184, 2014.
- Lu-Xing Yang, and Xiaofan Yang, “The pulse treatment of computer viruses: a modeling study,” Nonlinear Dynamics, 2014.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, Jian Jin, and Li He, “Propagation of computer virus both across the Internet and external computers: A complex-network approach,” Communications in Nonlinear Science and Numerical Simulation, 2014.
- Jianguo Ren, Yonghong Xu, and Jiming Liu, “Global Bifurcation of a Novel Computer Virus Propagation Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014.